# SDR AALA2000501

- Difficulty date: March 10, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME AT STATION 1309 FROM L22R TO 19R HAS HEAVY CORROSION.  ACCOMPLISHED FRAME REPAIR SPLICE PER SRM 53-03 FIG 2A SHEET 1 AND ESO NR 80559, DATED 3-7-2000.  (M)
